# SDR UALA2011010600085

- Difficulty date: January 6, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,709 hours, 8,610 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 685
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSCP-CACP ZONE TEMPERATURE DISPLAY - FAULT MESSAGE SHOWS 111.   ZONE A TEMP CONTROL TARGET TEMP SHOWS INVALID DATA MESSAGE -ZONE A TARGET TEMP CONTROL. AHM SHOWS A FAULT OF 21-20 002. FIM HAS INFORMATION REGARDING BLANK TARGET TEMP.  MAY REQUIRE VALVE REPLACEMENT.  REPLACED ZONE TRIM AIR MODULATING VALVE.  NO MORE FAULT DATA MESSAGE.  REPLACED ZONE TRIM AIR MODULATING VALVE.  NO MORE FAULT DATA MESSAGE.
